# SDR FDEA201006212096

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69436689
- Condition: Corroded
- Location: Bs 720d S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 720D (FWD SIDE) BETWEEN STRINGER 26R AND 25R. REMOVED SHEAR TIE CLIP AT BS 720D BETWEEN STR 26R-25R IAW SRM 51-30-2.   FABRICATE NEW CLIP FROM 7075-T6 .063" DIM: 5.25"X1.75" IAW DRAWING  69-43668,  SRM 51-20-1, FIG 7 AND 51-30-5. INSTALLED NEW SHEAR TIE CLIP IAW SRM 51-30-2 REV 103.
